Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Unprotected sex, abdominal pain, internal bleeding for 1 week, spotting, side effects of i-pill ?

Helo doctor ,last 8th of feb i had periods n once it over den within 3-4 days,me n my feounce had sex without precautions n he discharged internally then i took i- pill after one n half day.....after some days i had little abdominal pain then suddenly on 26th feb, internal bleeding started..............n it s still going on,it s being a week to going on,in between it s stopped n den started.............i dont knw wht to do doctor?is everything fine and in future,on delievery everything normal for taking i-pill again n again?i took already i-pill twice times before n everything was normal bt this third time i took it n this thing happened?tell me doctor m getting panic day by day?
Asked On : Tue, 6 Mar 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear , it is certainly a matter of concern & as your history goes, it looks like there is a need for a UPT(Urine Pregnancy Test). The kit is available in the nearby Pharmacy & it has detailed instructions. After this, I kindly request you to consult a Consultant Obstetrician & Gynecologist for further review & a thorough follow up. It is my humble request You to please use Barrier method or alternate contraceptive methods than the i-pill which is to be restricted only for EMERGENCY CONTRACEPTION & as a routine.
Answered: Tue, 6 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor